# SDR AU510002125

- Difficulty date: November 11, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-800
- Engine: Ge CFM56*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: BACC1DU400ABE
- Condition: Fractured
- Location: Apu Bleed Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) APU BLEED AIR DUCT FRACTURED. BLEED AIR SUPPLY DUCT SEPARATED IN HORIZONTAL STABILISER COMPARTMENT. (CASA# 510002125)
